# SDR F3LA200200029

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON TOP OF FLOORBEAM AT STA 294.5.  REPLACED TOP CHORD OF FLOORBEAM AT STA 294.5, LBL 28 TO RBL 65, PER SRM 53-10-9, 51-30-2, 51-10-1, 53-10-2 AND SOPM 20-41-02.
